# SDR FDEA201902030249

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,459 hours, 19,769 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Extinguisher
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  583     26-10  8406     02FEB19  CAN  FACT  U  LOGPAGES:2905032  10 MIN AFTER TAKEOFF RECEIVED "ENG FIRE AGENT LO"  ALERT.NO INDICATION LOW LIGHT ANY ENGINE ALERT  BECOME INTERMITTENT IN DESCENT AND TAXI IN.   FOUND "ENG FIRE AGENT LO" ALERT STILL SHOWING.  SWITCHED DEU NO HELP. PER WDM 26-23-01 CHECKED  WIRINGS AND FOUND CONNECTOR R5-1008A PIN 13A SHORT  TO GROUND (1K OHM). IT'S ENG 1 AGENT 1 LOW  PRESSURE. DISCONNECT #1 ENG AGENT 1 LOW PRESSURE SW  CONNECTOR P1-1261. CHECKED LOW PRESSURE SW GOOD.  AND CHECKED FOUND P1-1261 WIRE BROKEN AT THE PIN  END. CHANGED THE PIN B PER SWPM. PER AMM  31-61-02-4,PERFORMED THE DEUS R-T-S TEST ALL  NORMAL. AND PERFORMED FIRE WARNING TEST ALL NORMAL.  MESSAGE CLEARED. A/C OK FOR SVC.  SHGN 03FEB19 04:05   CAN U  PER MD11 JRH RUN ALL 3 ENGS BY AMT 718486, AND ALL  PARAMETERS NOMAL.  FACT 03FEB19 04:08   CAN U  CONSULT MOCC, A/C UP. A/C OK FOR SVC.
